Discussions that mention amerge

Women's Health board


I had those EVERY month for the past 5+ years!! They are menstrual migraines.....caused by our changing hormones pre-menstruation cycle. Mine lasted 2-3 days each.....nausea, dull, aching head, light sensitivity....

Talk to your gynecologist or family doctor...there's meds out there that will help with this. Mine put me on Amerge. I took it BEFORE my migraines started, which wasn't hard for me, because I would get little gold flashes in my left eye 2 days before EVERY migraine...My doctor told me to start taking it about 2 days after the flashes in my eyes started....before my migraine would start....
You can also take it during....I've done that and it does help! Would shoot the migraine right out of me within an hour.

Since then, I've had a hysterectomy, and have not suffered any more migraines.

Good luck to you...hope you feel better!

~northernlights~